# SDR FDEA202010122531

- Difficulty date: October 12, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N939FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 64,198 hours, 24,121 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Panel
- Part number: 185N300150
- Condition: Delaminated
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DELAMINATION FOUND ON RT HORIZ STAB UPPER PANEL, FWD TORQUE BOX UPPER INBOARD PANEL.  PERFORMED A CATEGORY C REPAIR, RESIN INJECTION TO UPPER SUFACE OF RT HORIZ STAB INBOARD PANEL 22" FORM INBOARD EDGE, 5" FROM FWD EDGE, IAW SRM 51-70-10 REPAIR 5.
